# SDR QXEA200700727

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 101 hours, 91 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire Harness
- Part number: 4100S02802
- Condition: Damaged
- Location: Intake Heat
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2444: ENG ADAPT HEAT 2 CAUTION LIGHT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE AIR INTAKE WIRE HARNESS FROM WHERE THE HARNESS CONNECTS TO THE INTAKE LIP HEATER TO THE FIREWALL CONNECTOR PLUG 9811-2601.  C/W OPS CHECK OF THE ENGINE AIR INTAKE ANTI-ICING SYSTEM PER Q400 AMM 30-21-00-710-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
